# SDR CA070123009

- Difficulty date: January 23, 2007
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 402C
- Aircraft time: 17,044 hours
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 51220465
- Condition: Corroded
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN FLAPS LOWERED AC SEEMED TO ROTATE SLIGHTLY. PILOT RETURNED TO BASE. FLAP SYS INSPECTED AND FAULT FOUND WITH LT FLAP BELLCRANK LOWER MOUNTING BRACKET. BELLCRANK MOUNTING HOLE WAS SEVERELY CORRODED ALLOWING LARGE BOLT MOVEMENT WHEN FLAPS OPERATED. BRACKET REMOVED AND NEW PART ON ORDER. (TC NR 20070123009)
